Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 47, Pages 2961-2976
http://dx.doi.org/10.1155/S016117120321231X

An indirect boundary integral method for an oscillatory Stokes flow problem

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 1 M. Kogălniceanu Street, Cluj-Napoca 3400, Romania

Received 31 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mirela Kohr, “An indirect boundary integral method for an oscillatory Stokes flow problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 47, pp. 2961-2976, 2003. https://doi.org/10.1155/S016117120321231X.